# SDR P5CA9600389

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED TO CORE MATERIAL UPPER SURFACE RIGHT OUTBOARD MID FLAP NEAR OUTBOARD END.  REPAIRED PER BOEING SRM 51-40-06.
